Alert archive / Florida / Coastal Flood Statements in 2015
Coastal Flood Statement 6, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Oct 25, 2015, 8:49 AM EDT for 5 counties in Florida. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2015, 8:49 AM EDT (12:49 UTC)
- Expired
- Oct 29, 2015, 12:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 0.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WHUS42 KMFL 251249 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 849 AM EDT SUN OCT 25 2015 FLZ168-172-173-260400- /O.NEW.KMFL.CF.S.0006.151025T1249Z-151027T0600Z/ /O.CON.KMFL.RP.S.0037.000000T0000Z-151026T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 849 AM EDT SUN OCT 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT SEVERAL DAYS... * COASTAL FLOODING...SOME STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING... HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING. COASTAL FLOODING MAY OCCUR WITH HIGH TIDE THROUGH AT LEAST MONDAY EVENING. * IMPACTS...THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. STRONG RIP CURRENTS HAVE BEEN OBSERVED OVER THE PAST SEVERAL DAYS AND CONDITIONS WILL REMAIN FAVORABLE FOR ADDITIONAL STRONG RIP CURRENTS...WHICH WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS. BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM DRAINS TO OVERFLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ069-075-174-260400- /O.NEW.KMFL.CF.S.0006.151025T1249Z-151027T0600Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 849 AM EDT SUN OCT 25 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES THROUGH MONDAY EVENING... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST MONDAY EVENING. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM DRAINS TO OVERFLOW. $$ HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
981 WHUS42 KMFL 260055 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 855 PM EDT SUN OCT 25 2015 FLZ069-075-168-172>174-261000- /O.CON.KMFL.CF.S.0006.000000T0000Z-151027T0600Z/ COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 855 PM EDT SUN OCT 25 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT SEVERAL DAYS... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST MONDAY EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS BETWEEN 7 AND 8 AM MONDAY AND ALONG THE GULF COAST IS AT AROUND MIDNIGHT TONIGHT. * IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW LYING, POORLY DRAINED LOCALES. $$ HTTP://WWW.WEATHER.GOV/MIAMI
925 WHUS42 KMFL 260722 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 322 AM EDT MON OCT 26 2015 FLZ069-075-168-172>174-270600- /O.EXT.KMFL.CF.S.0006.000000T0000Z-151028T1100Z/ COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 322 AM EDT MON OCT 26 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT SEVERAL DAYS... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST THROUGH TUESDAY EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS BETWEEN 7 AND 9 AM TODAY AND AGAIN 7 AND 9 PM THIS EVENING. FOR THE GULF COAST...HIGH TIDE IS BETWEEN NOON AND 1 PM TODAY AND AGAIN MIDNIGHT AND 1 AM TONIGHT. * IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW LYING... POORLY DRAINED LOCALES. $$ HTTP://WWW.WEATHER.GOV/MIAMI
438 WHUS42 KMFL 260722 CCA CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 322 AM EDT MON OCT 26 2015 FLZ069-075-168-172>174-270600- /O.COR.KMFL.CF.S.0006.000000T0000Z-151028T1100Z/ COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 322 AM EDT MON OCT 26 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT SEVERAL DAYS... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS BETWEEN 7 AND 9 AM TODAY AND AGAIN 7 AND 9 PM THIS EVENING. FOR THE GULF COAST...HIGH TIDE IS BETWEEN NOON AND 1 PM TODAY AND AGAIN MIDNIGHT AND 1 AM TONIGHT. * IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW LYING... POORLY DRAINED LOCALES. $$ HTTP://WWW.WEATHER.GOV/MIAMI
332 WHUS42 KMFL 262059 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 459 PM EDT MON OCT 26 2015 FLZ069-075-168-172>174-270500- /O.EXT.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/ COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 459 PM EDT MON OCT 26 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT SEVERAL DAYS... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS AROUND 800 PM EDT THIS EVENING AND AROUND 830 AM EDT TUESDAY MORNING. FOR THE GULF COAST...HIGH TIDE IS AROUND 100 AM EDT AND 200 PM EDT TUESDAY. * IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW LYING...POORLY DRAINED LOCALES. $$ HTTP://WWW.WEATHER.GOV/MIAMI
217 WHUS42 KMFL 270050 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 850 PM EDT MON OCT 26 2015 FLZ069-075-168-172>174-271000- /O.CON.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/ COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 850 PM EDT MON OCT 26 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER THE NEXT FEW DAYS... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY EVENING. HIGH TIDE IS CURRENTLY OCCURRING THIS MID EVENING ALONG THE ATLANTIC COAST. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST WILL BE AT AROUND 830 AM EDT TUESDAY MORNING. FOR THE GULF COAST...HIGH TIDE WILL OCCUR SHORTLY AFTER MIDNIGHT TONIGHT. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM DRAINS TO OVERFLOW. $$ HTTP://WWW.WEATHER.GOV/MIAMI
578 WHUS42 KMFL 270741 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EDT TUE OCT 27 2015 FLZ168-172-173-280300- /O.CAN.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/ /O.NEW.KMFL.CF.Y.0003.151027T0741Z-151029T0400Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 341 AM EDT TUE OCT 27 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... * COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. * TIMING...EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 8 AND 10 AM EDT THIS MORNING...8 AND 10 PM EDT THIS EVENING AND 9 AND 11 AM WEDNESDAY MORNING. * IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING SEA WALLS AND SOME DOCKS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ069-075-174-280300- /O.EXT.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 341 AM EDT TUE OCT 27 2015 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE NEXT HIGH TIDE ALONG GULF COAST WILL BE BETWEEN 1 AND 2 PM EDT THIS AFTERNOON AND AGAIN BETWEEN 1 AND 2 AM EDT WEDNESDAY MORNING. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS AND STORM DRAINS TO OVERFLOW. $$ HTTP://WWW.WEATHER.GOV/MIAMI
589 WHUS42 KMFL 271906 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 306 PM EDT TUE OCT 27 2015 FLZ168-172-173-281000- /O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 306 PM EDT TUE OCT 27 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... * COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. * TIMING...EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 8 AND 10 PM THIS EVENING AND 9 AND 11 AM WEDNESDAY MORNING. * IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING SEA WALLS AND SOME DOCKS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ069-075-174-281000- /O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 306 PM EDT TUE OCT 27 2015 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE NEXT HIGH TIDES ALONG GULF COAST WILL BE BETWEEN 1 AND 2 AM WEDNESDAY MORNING AND BETWEEN 2 AND 3 PM WEDNESDAY AFTERNOON. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS AND STORM DRAINS TO OVERFLOW. $$ HTTP://WWW.WEATHER.GOV/MIAMI
149 WHUS42 KMFL 280757 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 357 AM EDT WED OCT 28 2015 FLZ168-172-173-290400- /O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 357 AM EDT WED OCT 28 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. * TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 9 AND 11 AM THIS MORNING AND 9 AND 11 PM THIS EVENING. * IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING SEA WALLS AND SOME DOCKS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ069-075-174-290400- /O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 357 AM EDT WED OCT 28 2015 ...COASTAL FLOOD STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * TIMING...THE NEXT HIGH TIDE ALONG GULF COAST WILL BE BETWEEN 2 AND 3 PM THIS AFTERNOON. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS AND OVERFLOWING STORM DRAINS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
517 WHUS42 KMFL 281958 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT WED OCT 28 2015 FLZ168-172-173-290400- /O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 358 PM EDT WED OCT 28 2015 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. * TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 9 AND 11 PM THIS EVENING. * IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING SEA WALLS AND SOME DOCKS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ FLZ069-075-174-290400- /O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 358 PM EDT WED OCT 28 2015 ...COASTAL FLOOD STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY OCCUR WITH EACH HIGH TIDE. * IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF STREETS AND OVERFLOWING STORM DRAINS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
887 WHUS42 KMFL 290429 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1229 AM EDT THU OCT 29 2015 FLZ168-172-173-300900- /O.EXP.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/ /O.NEW.KMFL.CF.S.0007.151029T0429Z-151030T1700Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 1229 AM EDT THU OCT 29 2015 ...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES WILL CONTINUE THROUGH THE END OF THE WEEK... * COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. * TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 10 AM AND NOON TODAY AND AGAIN BETWEEN 10 PM AND MIDNIGHT. * IMPACTS...BEACH COMMUNITIES WILL CONTINUE TO SEE SALT WATER FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. COVERAGE AND DEPTH OF FLOODING IS EXPECTED TO WANE THROUGH THE END OF THE WEEK AS ASTRONOMICAL TIDES DECREASE. $$ FLZ069-075-174-290530- /O.EXP.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 1229 AM EDT THU OCT 29 2015 ...COASTAL FLOOD STATEMENT HAS EXPIRED... AS ASTRONOMICAL TIDES DECREASE...ADDITIONAL COASTAL FLOODING IS NOT EXPECTED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 25, 8:07 AM EDT, 42 minutes earlier.
Area forecast discussion, Oct 25, 8:07 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
807 AM EDT SUN OCT 25 2015
.AVIATION...
A LOW PRESSURE SYSTEM IN THE WESTERN GULF WILL MOVE TO THE
NORTHEAST THROUGH THE DAY. THIS WILL MAINLY EFFECT THE CHANGE IN
WIND DIRECTION TO A MORE EASTERLY DIRECTION TODAY. SOME SHOWER
ACTIVITY IS ONCE AGAIN POSSIBLE, ALTHOUGH SHORT RANGE MODELS HAVE
IT FAIRLY ISOLATED AT THIS TIME. GIVEN THE FORECAST FOR ONLY A 20
PERCENT CHANCE OF RAIN, HAVE REMOVED VCSH FROM THE TAFS, EXCEPT AT
FXE AND FLL, WHERE THERE IS SHOWER ACTIVITY CURRENTLY TAKING
PLACE. FOR THE REST OF THE DAY, VFR CONDITIONS ARE FORECAST TO BE
THE PREVAILING CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 256 AM EDT SUN OCT 25 2015/
SHORT TERM...
HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL MOVE
SLOWLY EAST INTO THE WESTERN ATLANTIC WATERS TODAY INTO
MONDAY...AS A NON-TROPICAL LOW OVER THE NORTHWEST GULF OF MEXICO
MOVES SLOWLY NORTHEAST INTO THE SOUTHERN GULF COAST STATES. THIS
WILL KEEP THE BREEZY NORTHEAST TO EAST WIND FLOW OVER SOUTH
FLORIDA TODAY INTO MONDAY WITH ISOLATED QUICK MOVING SHOWERS
WORKING FROM THE ATLANTIC WATERS INTO SOUTH FLORIDA. THEREFORE...A
SLIGHT CHANCE OF SHOWERS WILL REMAIN IN PLACE OVER THE AREA EACH
DAY.
THE NON-TROPICAL LOW WILL MOVE NORTHEAST INTO THE TENNESSEE VALLEY
FOR THE MIDDLE PART OF THIS WEEK...AS THE HIGH CONTINUES TO MOVE
FURTHER EAST INTO THE ATLANTIC WATERS. THIS WILL ALLOW FOR THE
EASTERLY WINDS TO RELAX OVER SOUTH FLORIDA FOR THE MIDDLE PART OF
THIS WEEK...AS ISOLATED SHOWERS CONTINUE OVER THE AREA.
THE BREEZY EASTERLY WINDS TODAY WILL ALSO ALLOW FOR THE THREAT OF
RIP CURRENTS TO CONTINUE ALONG THE EAST COAST BEACHES OF SOUTH
FLORIDA TODAY.
LONG TERM...
THE LOW WILL CONTINUE TO MOVE NORTHEAST INTO THE GREAT LAKES LATE
THIS WEEK PUSHING A COLD FRONT SOUTHWARD AND THROUGH SOUTH
FLORIDA. THIS WILL BRING A LITTLE BIT MORE MOISTURE TO THE AREA
FOR LATE THIS WEEK ALLOWING FOR ISOLATED TO LOW END SCATTERED
SHOWERS OVER SOUTH FLORIDA.
THE FRONT WILL THEN STALL OVER THE FLORIDA KEYS NEXT WEEKEND...AS
HIGH PRESSURE BUILDS INTO THE SOUTHEASTERN UNITED STATES.
THIS WILL ALLOW FOR THE PRESSURE GRADIENT TO TIGHTEN AGAIN OVER
SOUTH FLORIDA BRINGING BREEZY CONDITIONS TO THE AREA FOR NEXT
WEEKEND. THERE COULD STILL BE A FEW SHOWERS ALONG THE EAST COAST
METRO AREAS NEXT WEEKEND ON THE BREEZY EASTERLY WINDS.
MARINE...
THE EASTERLY WINDS AROUND 15 KNOTS WILL CONTINUE OVER ALL OF THE
LOCAL WATERS OF SOUTH FLORIDA TODAY INTO MONDAY. THE WINDS WILL
THEN DECREASE A LITTLE BIT WHILE SWINGING TO A SOUTH TO SOUTHWEST
DIRECTION BY MIDDLE OF THIS WEEK. THIS WILL ALLOW FOR THE SEAS TO
BE 2 TO 4 FEET IN THE ATLANTIC WATERS WITH THE GULF SEAS RUNNING
AT 1 TO 3 FEET.
ASTRONOMICAL HIGH TIDES ARE STILL RUNNING ABOUT HALF A FOOT TO
AROUND ONE FOOT ABOVE THE PREDICTED TIDES CURRENTLY ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA. THERE WILL ALSO BE ANOTHER FULL
MOON LUNAR CYCLE EARLY THIS WEEK. THIS WILL ALLOW FOR THE
POSSIBILITY OF SOME MINOR COASTAL FLOODING ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA THROUGH MIDDLE PART OF THIS WEEK.
IF FLOODING IS REPORTED DURING HIGH TIDES TODAY ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA...THEN A COASTAL FLOOD STATEMENT OR
ADVISORY MAY BE ISSUED STARTING LATER TODAY INTO MIDDLE PART OF
THIS WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 86 75 85 75 / 20 20 20 20
FORT LAUDERDALE 86 77 85 77 / 20 20 20 20
MIAMI 86 76 86 76 / 20 20 20 20
NAPLES 89 70 89 71 / 20 10 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
173.
AM...NONE.
GM...NONE.
&&
SHORT TERM...54/BNB
LONG TERM....54/BNB
AVIATION...13/SIHazardous weather outlook, Oct 25, 3:25 AM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 325 AM EDT SUN OCT 25 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 260000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 325 AM EDT SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: LOCAL BEACH PATROL CONTINUE TO REPORT STRONG RIP CURRENTS AT LOCAL BEACHES ALONG WITH SEVERAL RESCUES. A HIGH RISK OF RIP CURRENTS CONTINUES ALONG THE PALM BEACH, BROWARD, AND MIAMI- DADE COUNTY BEACHES. SWIMMING IS NOT RECOMMENDED. ALWAYS HEED THE ADVICE OF LIFEGUARDS, BEACH PATROL FLAGS, AND SIGNS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS AT ALL ATLANTIC BEACHES THROUGH MID WEEK. MINOR COASTAL FLOODING IS POSSIBLE ALONG THE ATLANTIC COAST THROUGH THE UPCOMING WEEK DURING TIMES OF HIGH TIDES AS THE NEXT FULL MOON APPROACHES ON TUESDAY. TIDES CONTINUE TO RUN A HALF FOOT TO NEARLY A FOOT ABOVE PREDICTED LEVELS AND THIS MAY CAUSE SOME MINOR STREET FLOODING TO OCCUR, MAINLY ALONG THE VULNERABLE AREAS OF MIAMI BEACH AND KEY BISCAYNE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Oct 25, 8:38 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
838 AM EDT SUN OCT 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM COASTAL FLOOD MIAMI BEACH 25.81N 80.13W
10/25/2015 MIAMI-DADE FL EMERGENCY MNGR
SOUTHBOUND LANE OF A1A - INDIAN CREEK DRIVE - CLOSED
BETWEEN 31ST AND 32ND STREETS FROM HIGH TIDE. REPORT
OBTAINED VIA SOCIAL MEDIA AND CONFIRMED BY CITY
EMERGENCY MANAGEMENT.
&&
EVENT NUMBER MFL1500410
MOLLEDANearby
Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.